# SDR DALA2023121510287

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN ON STA Y 627 BTW LONG 28RH AND LONG 29RH BILGE AREA AT FWD COMPARTMENT. SUMMARY OF NRC 00072: CORROSION LEVEL 2. INNER SKIN ON STA Y 627 BTW LONG 28RH AND LONG 29RH BILGE AREA AT FWD COMPARTMENT WAS REPAIRED PER ERA 598923-14 REV. A AND PRI 598923-14 REV 3. ASSOCIATED ER/A 14-598923 ADDED FOR AC 9586. (LP #0108347)
